# SDR AALA990947

- Difficulty date: June 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1402K
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11353
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Rows 11-15
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT FLOOR PATH LIGHTS INOPERATIVE BETWEEN SEAT ROWS 11 THROUGH 15.  REPAIRED WIRING AS REQUIRED BETWEEN SEAT ROWS 11 THROUGH 15.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
